I'm Holly and I've recently been suffering with gas in public.. or a feeling of urgency when out in public to use the restroom. When I get to the rest, nothing happens. But now, I'm on Paxil, and I don't use the restroom until Saturday.. always Saturday. My family has this taco's on Friday night thing, greasy hamburger, so I guess that's making me go on Sat. but.. I don't go at all during the week. When I do go, it takes me about 20 minutes or more to feel a little bit of relief, and my stool's are very thin. No rectal bleeding is occuring though. I need anyone's advice or help now.
This could be something as simple as not having enough fiber in your diet, or it could be irritable bowel syndrom. Irritable bowel syndrom causes constipation alternating with diarreah, as well as the thin stools. The thin stool is caused from area's of your colon going into spasm. If you're worried, go to your doc. They could perform a colonoscopy or a sigmoidoscopy to rule out any worries that you may have, and even find the cause. You don't said you don't have blood in your stool, but you didn't mention if you have mucus or not. Mucus can be another sign of irritable bowel syndrom. hope i've helped!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.